# SDR UPS97825272

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, CORROSION ON FRAME TO LONGERON ATTACH ANGLE AT STA 160 LONGERON 21 RIGHT.  REMOVED ATTACH ANGLES, FABBED CUP, DRILLED AND INSTALLED CUP IAW DAC DWG 2649943 AND DC8 SRM 51-1-8.
